# SDR 95ZZZX6136

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472EV
- Make and model: Boeing 747131
- Aircraft serial: 20320
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Overload
- Location: Nr 7
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STU - LOGPAGE F03686 - NR 8 TIRE SHREDDED ON DEPARTURE HNL, NR 6 TIRE DEFLATED AFTER BLOCK IN STU.  TIRE DID NOT ROTATE AFTER DEFLATION.  NR 7 TIRE OVERLAODED DUE TO FAILURE OF NR 8.  REPLACED BLOWN TIRE, TIRES NR 8 AND NR 7 DUE OVERLOAD, AND TIRE NR 6 FOR DEFLATION PER MM 32-45-01.  REFERENCE CONTROL NR EIAA9546, AND NR 95ZZZX6137.  (X)
